Meet Information


Dale Meskimen, Meet Director (863) 370-8796 Email: mastersrunr @aol.com


Awards:Team Champion and Runner-up Trophies will be presented at the conclusion of the meet. Ribbons: Top 8 These may be picked up in the press box after your teams last event.

Admission: $7.00

Concessions will be available.


Coaches Meeting: THERE WILL NOT BE ONE TO TRY TO MAKE IT EASIER ON PEOPLE. If you know you are going to have a scratch, email it to me ahead of time. When you get onsite go to the clerk tent and sign your scratch sheets. DO THIS EVEN IF YOU DO NOT HAVE ANY SCRATCHES.


1. Advancement to the State Meet: The top 4 in each event will automatically advance on. Then the next best eight (8) from the combined results from all four Region meets are eligible for an at large bid. Declaration of Non-consideration: There may be situation in which an athlete/coach does not want to be considered to receive an at-large bid. The coach must complete the Declaration of Non-Consideration form that will be available at the clerks table and this form must be submitted to the meet referee within 30 minutes of the conclusion of the final event of the meet. If this form is not received within 30 minutes of the official conclusion of the meet, then all athletes receiving at large bids must compete at the state championship. All athletes receiving automatic qualifiers for the state championship must compete. Automatic qualifying athletes are not eligible to complete a Declaration of Non-Consideration.



2. All FHSAA rules will be in effect.


3. The infield will be closed to all. No coaches will be allowed on the infield.


4. Athlete reporting: All calls will be made by class and gender. Tell your athletes to pay attention to the calls. They do not need to start reporting until their class and gender are called. There will be a first call about 30 minutes out, a second call about 20 minutes out and a third and final call about 10 minutes out from the start of the event.


5. Pole Vault: I will have a coachs box set up. To be able to access this, you will check in at the clerks tent to receive your pass. The coach will sign a form at the event stating that your vaulter and their pole meets the requirements of NFHS rule 6-5-3. The only vaulters and coaches allowed on the infield will be the class and gender competing. All others will not be allowed. They will not be allowed to camp out while the others are jumping. They can camp out in their team area.

6. Implement weights and measures: For the throws that will begin at approximately 10:00 AM or sooner, these will be inspected and weighed at 7:30 AM. For the throws that will begin at approximately 11:30 and later these will be done at 10:30. All inspections will be done at the table located behind the timers tent at the start/finish line.

7. All athletes are to sit on the visitors side. The home side will be kept open for spectators. No athletes will be allowed on the infield unless they are participating in an event. Athletes not in compliance will be disqualified. This includes coaches. Head Coaches make sure any assistant coaches you have understand this. Athletes will report ready to compete. The extended weather forecast is good. They do not need to show up in warm ups or tee shirts. They should already have their spikes on. Head Coaches make sure your athletes and assistants know this a head of time. This will be strictly enforced! Warm-ups are to take place behind the visitor stands.

The track surface is rubber. Pyramid Spikes Only. If the athlete does not have the correct spike we will not wait for them to get them changed out.


8. Meet Entry Fee: I am sorry about this. Something that is being driven from the top. This is per gender. $10.00 per athlete up to two (2). If you have three (3) or more athletes competing, then it is a flat $30.00

9. Parking: Please follow the directions of the parking attendants. Buses will be allowed to drop off their teams and then will be directed to park offsite. The location is less than a minute away from the school.

10. We have FHSAA certified officials lined up to run all field events.


11. Jury of Appeals: Mark Napier Lakewood Ranch; Ladd Baldwin Steinbrenner; Bobby Cranston Ridge Community; Kevin Harkema St. Cloud; Paul Obitz Sarasota Riverview; John Blackburn Lake Region; Sheryl Covington-Thomas - Aurburndale

STARTING HEIGHTS: This is based on the results of all the District meets.

Class 3A:

Girls High Jump 1.37m

Boys High Jump 1.52m

Girls Pole Vault 1.80m

Boys Pole Vault 2.25m

Class 4A:

Girls High Jump 1.32m

Boys High Jump 1.77m

Girls Pole Vault 2.25m

Boys Pole Vault - 2.70m


Schedule: The time schedule for the Meet will be as follows: Field Events (Throws and Jumps will get three (3) prelim attempts and then the top 9 will get three (3) more attempts.)

8:30 a.m.:

3A Girls Discus

3A Boys Shot Put

3A Girls Long Jump

3A Boys Long Jump

4A Girls High Jump

3A Girls Pole Vault

Approx 10:00 a.m. or as soon as the previous complete:

4A Girls Discus

4A Boys Shot Put

4A Girls Long Jump

4A Boys Long Jump

3A Girls High Jump

4A Girls Pole Vault

Approx 11:30 a.m. or as soon as the previous complete:

3A Boys Discus

3A Girls Shot Put

3A Girls Triple Jump

3A Boys Triple Jump

4A Boys High Jump

3A Boys Pole Vault

Approx 1:00 p.m. or as soon as the previous complete:

4A Boys Discus

4A Girls Shot Put

4A Girls Triple Jump

4A Boys Triple Jump

3A Boys High Jump

4A Boys Pole Vault

Running Events: Order is 3A Girls, 4A Girls, 3A Boys, 4A Boys

8:00 a.m. - 3200m Run


11:00 a.m.- 4 x 800m Relay Finals

Running Events Prelims (The top three (3) in each heat and the next two (2) fastest times qualify for the finals.) 12:00 PM - Girls 100m High Hurdles

12:15 PM - Boys 110m High Hurdles

12:30 PM - 100m Dash

12:50 PM - 4x100 relay

1:20 PM - 400m Dash

1:45 PM - 300m Hurdles

2:05 PM - 200m Dash

2:30 PM - 800m Run Final

Running Event Finals

4:00 PM - 100M Hurdles

4:10 PM - 110M Hurdles

4:20 PM - 100M Dash

4:30 PM 10 minute break

4:40 PM - 4 x 100m Relay

4:55 PM 400M Dash

5:05 PM - 10 minute break

5:15 PM 300M Hurdles

5:25 PM 200M Dash

5:35 PM - 1600M Run

6:00 PM 4 x 400m Relay

Discussions